# SDR 2007UALA00639

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 46,889 hours, 32,460 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FRAME IS CRACKED IN UPPER FLANGE AT LOWER STOP FITTING.  MAJOR REPAIR:  REMOVED DAMAGE.  INSTALLED NEW FRAME SECTION PER SRM 51-40-02.
